Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nonisomorphic algebraic structures on smooth manifolds


Authors: J. Bochnak and W. Kucharz
Journal: Proc. Amer. Math. Soc. 101 (1987), 424-426
MSC: Primary 32B99; Secondary 14G30
DOI: https://doi.org/10.1090/S0002-9939-1987-0908641-3
MathSciNet review: 908641
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a compact smooth hypersurface $ M$ in $ {{\mathbf{R}}^{n + 1}}$, we construct a family $ \left\{ {{X_k}} \right\},k = 1,2, \ldots $, of nonsingular real algebraic subsets of $ {{\mathbf{R}}^{n + 1}}$ such that each $ {X_k}$ is isotopic to $ M$ but, for $ k \ne l,{X_k}$ and $ {X_l}$ are not birationally equivalent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32B99, 14G30

Retrieve articles in all journals with MSC: 32B99, 14G30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0908641-3
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society